您现在位置:科研成果 >> Graph Theory

Graph Theory

X.L. Zhang, J.G. Qian*, L(p, q)-labeling and integer flow on planar graphs, The Computer Journal, Published online December 11, 2012, DOI:10. 1093/comjnl/bxs159.

X.D. Chen, J.G. Qian*, Bounding the sum of powers of the Laplacian eigenvalues of graphs, Applied mathematics-a journal of Chinese universities, Ser. B 26 (2011) 2:142-150.

Weigen Yan, Yeong-Nan Yeh, On the matching polynomial of subdivision graphs, Discrete Appl. Math. 157(2009) 195-200.

Meirun Chen, Jianguo Qian, On f-fault tolerant arc-forwarding and optical indices of all-optical folded hypercubes, Inform. Process. Lett. 109 (2009) 15: 828-831.

Jianguo Qian, Konrad Engel, Wei Xu, A generalization of Sperner’s theorem and an application to graph orientations, Discrete Appl. Math. 157 (2009) 2170-2176.

Hong Lin, Xiaofeng Guo, A novel characterization of n-extendable bipartite graphs, Ars Combin. 91 (2009) 353-362.

Meirun Chen, Xiaofeng Guo, Adjacent vertex-distinguishing edge and total chromatic numbers of hypercubes, Inform. Process. Lett. 109 (2009) 599–602.

Meirun Chen, Xiaofeng Guo, Hao Li, Lower and upper orientable strong diameters of graphs satisfying the Ore condition, Appl. Math. Lett. 22 (2009) 994-997.

Jianji Su, Xiaofeng Guo, Liqiong Xu, Removable edges in a k-connected graph and a construction method for k-connected graphs, Discrete Math. 309 (2009) 3161-3165.

Huifang Miao, Xiaofeng Guo, Optimal strong -orientation of complete k-partite graphs, Discrete Appl. Math. 157 (2009) 1729-1736.

119个 页次:3/1210个/页 首页 上一页 下一页 尾页 转到: